# SDR AALA201712299041

- Difficulty date: December 18, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BOLT ATTACHMENT SLAT TRACK NR 3,  FORWARD BOLT ON LEFT WING.  REPLACED THE BOLT IAW AMM 27-84-63.
